CSpace

Browse/Search Results:  1-1 of 1 Help

Filters    
Selected(0)Clear Items/Page:    Sort:
Existence and blowup behavior of global strong solutions to the two-dimensional barotrpic compressible Navier-Stokes system with vacuum and large initial data 期刊论文
JOURNAL DE MATHEMATIQUES PURES ET APPLIQUEES, 2016, 卷号: 106, 期号: 1, 页码: 123-154
Authors:  Huang, Xiangdi;  Li, Jing
Favorite  |  View/Download:11/0  |  Submit date:2018/07/30
Compressible Navier-Stokes equations  Global strong solutions  Large initial data  Vacuum  Blowup